# SDR ASOA04963

- Difficulty date: December 2, 2004
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N630AS
- Make and model: Aerosp ATR72
- Aircraft serial: 336
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: LP1670
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN A-CHECK IN MCN, THE EMERGENCY FLOOR LIGHT TRACK AT ROW 15B WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY FLOOR LIGHT LAMP AT ROW 15B.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
